Toggle Main Menu Toggle Search

Open Access padlockePrints

Propulsion Performance of Spanwise Flexible Wing Using Unsteady Panel Method

Lookup NU author(s): Professor Pengfei LiuORCiD



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Zhongguo Haiyang Daxue,Ocean University of China, 2020.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Najafi N, Liu P

Publication type: Article

Publication status: Published

Journal: Journal of Ocean University of China

Year: 2020

Volume: 19

Pages: 505–518

Print publication date: 01/06/2020

Online publication date: 02/05/2020

Acceptance date: 24/03/2020

Date deposited: 08/05/2020

ISSN (print): 1672-5182

ISSN (electronic): 1993-5021

Publisher: Zhongguo Haiyang Daxue,Ocean University of China


DOI: 10.1007/s11802-020-4214-x


Altmetrics provided by Altmetric